# SDR SWAA2020060387955

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  DISARMED L2 EXT EMERGENCY LIGHT ASSY, CLEANED SOCKET AND REINSTALL ASSY.  OPS TEST PASSED IAW AMM TASK 31-51-04-960-801.
